English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60932/93628 (65%)
Visitors : 1251172      Online Users : 16
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/98328

    Title: Inverse spectral problems for Sturm–Liouville operators with partial information
    Authors: Wang, Yu-Ping;Shieh, Chung-Tsun;Ma, Yan-Ting
    Contributors: 淡江大學數學學系
    Keywords: Inverse spectral problem;Sturm–Liouville operator;Potential;Information;Spectrum
    Date: 2013-12-01
    Issue Date: 2014-07-18 11:02:41 (UTC+8)
    Publisher: Pergamon Press
    Abstract: In this paper, we study the inverse spectral problems for Sturm–Liouville operators with Robin boundary conditions and show that if the potential q on the interval [0,α] for some α∈[0,1) is given a priori, then the potential q on the whole interval [0,1] can be uniquely determined by a subset of pairs of eigenvalues and the weight numbers of the corresponding eigenvalues or by parts of two spectra.
    Relation: Applied Mathematics Letters 26(12), pp.1175–1181
    DOI: 10.1016/j.aml.2013.07.003
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    1-s2.0-S0893965913002231-main.pdf393KbAdobe PDF249View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback